3-submersions from QR-hypersurfaces of quaternionic Kähler manifolds

Tom 98 / 2010

Gabriel Eduard Vîlcu Annales Polonici Mathematici 98 (2010), 301-309 MSC: Primary 53C15; Secondary 53C26. DOI: 10.4064/ap98-3-9

Streszczenie

We study 3-submersions from a QR-hypersurface of a quaternionic Kähler manifold onto an almost quaternionic hermitian manifold. We also prove the non-existence of quaternionic submersions between quaternionic Kähler manifolds which are not locally hyper-Kähler.

Autorzy

  • Gabriel Eduard VîlcuDepartment of Mathematics and Computer Science
    Petroleum-Gas University of Ploieşti
    Bulevardul Bucureşti 39
    Ploieşti 100680, Romania
    and
    Research Center in Geometry, Topology and Algebra
    Faculty of Mathematics and Computer Science
    University of Bucureşti
    Str. Academiei 14
    Bucureşti 70109, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek